# SDR AALA202408195401

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 77,351 hours, 32,249 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Indication
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO SYR DUE TO A RED LIGHT ON R1 DOOR STARTED BLINKING AT 2500 FEET MSL AFTER DEPARTURE. AND CONTINUED TO BLINK ON AND OFF FROM ROC TO SYR. THE AIRCRAFT LANDED SAFELY AT SYR WITHOUT FURTHER INCIDENT.   (OPEN)
